Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
BeadyB

Can someone be allergic to Neosporin?

First off, I don't know if I posted this in the right area, but oh well...

Ok. If I ever have a scratch or open pimple, I used to put Neosporin on it and in a few days it would just flake off. But I currently have two spots on my face which I have been using Neosporin on and HOLY HELL, the entire surrounding are is flaking off and there are small blisters around it too. Have I developed an allergy to this? Contact dermatitis? My BP sneaked in with it causing a bad reaction? Has anyone else ever had this problem?

Also, should I switch to Aquaphor? or use a Hydrocortisone cream?

Thanks. This is really distressing....

Share this post


Link to post
Share on other sites

Thank you Wynne. I found some Aquaphor in my cabinet. Can I use that for now until I find some Polysporin? Or would it be best to just wait until I can get the Polysporin?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×